Variational inequalities in nonreflexive Banach spaces

Watson P.J. (1997) Variational inequalities in nonreflexive Banach spaces. Applied Mathematics Letters, 10 2: 45-48. doi:10.1016/S0893-9659(97)00009-8


Author Watson P.J.
Title Variational inequalities in nonreflexive Banach spaces
Journal name Applied Mathematics Letters   Check publisher's open access policy
ISSN 0893-9659
Publication date 1997-01-01
Sub-type Article (original research)
DOI 10.1016/S0893-9659(97)00009-8
Open Access Status Not yet assessed
Volume 10
Issue 2
Start page 45
End page 48
Total pages 4
Publisher Elsevier Ltd
Language eng
Subject 2206 Computational Mechanics
2207 Control and Systems Engineering
2604 Applied Mathematics
2612 Numerical Analysis
Abstract In this paper, we give sufficient conditions for the existence of solutions to variational inequalities in nonreflexive Banach spaces.
Keyword Pseudomonotone operator
Variational inequality
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 6 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 12:19:35 EST by System User